# SDR AALA981567

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1701-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT FINGER DOUBLER.  DOUBLER LIFTED AT STRAP.  INSTALLED FINGER DOUBLER REPAIR PER ESO 7349, DATED 8-18-98.  (M)
